# SDR DL73G040332

- Difficulty date: April 12, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N223DZ
- Make and model: Boeing 737-35B
- Aircraft serial: 23972
- Aircraft time: 40,343 hours, 20,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767130
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS WERE NOTED IN THE FUSELAGE SKIN JUST ABOVE S16L, NEAR BS 384 AND 400.  DAMAGE WAS REWORKED PER ERA 089089-14.
